Nicotrol Inhaler and Skin Rash

If you are using the Nicotrol® Inhaler (nicotine inhaler), it's important to be aware of the drug's potential side effects. For example, some people will develop an allergic reaction while using this product.
 
Many of the symptoms of an allergic reaction to the Nicotrol Inhaler affect the skin, including:
 
  • An unexplained rash
  • Hives
  • Itching.
  •  
If you develop any of these symptoms while using the Nicotrol Inhaler, seek immediate medical attention.
 
(For more information on what to expect while using this product, click Nicotrol Inhaler Side Effects. This article provides a detailed list of potential side effects and also looks at how often these reactions occurred in clinical trials.)
 
7 Reasons to Stop Smoking
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.